# SDR GTIA2021012835573

- Difficulty date: January 26, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 17,535 hours, 7,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE REQUIRES SERVICING.  RT INBOARD BRAKE ASSEMBLY WORN TO LIMITS.  SERVICED L2 DOOR ASSIST BOTTLE, IAW AMM 52-10-00.
